Couldn't find what you looking for?

TRY OUR SEARCH!

What was the name of the steroid?
Reply

Loading...

Hi! Same happened to me. Since Thursday I was wondering about my skin and didn't consider what could have happened. My face is slightly swollen, feels almost like elephant skin and is redish. I also feel a bit feverish and got a fever blister. Will talk to the doctor. Has anyone ever reported to the manufacturer?
Reply

Loading...

I have the same situation like you
Reply

Loading...

I have this same thing! I took the Plan B pill this morning around 8. It has been about 10 hours and I've discovered a few red bumps around my face and neck. They aren't really itchy yet and I'm hoping they don't get worse.
Reply

Loading...

Omg finally answers. Took the plan b on Sunday today is tuesday. And on Monday my hands were really itchy and then my arms and my back I took my shirt off and my back was covered with this rash they are red and seem to spread from scratching but they itch so bad its hard to not scratch them. Now they are coming on my face. They do look like mosquito bites huge red ones. Need to flush my system and get this deal out of my body
Reply

Loading...

I’m glad I found this. I’ve been breaking out in hives ever since I took it earlier this week. It made me dizzy as well, having me almost pass out in the middle of a diner. I had cases of nausea, which was so bad I couldn’t leave my bed for 2 days. Not to mention my period started 5 days early..so yeah not taking plan b again.
Reply

Loading...

I just had the exact same thing happen to me. Three days after taking it, what I thought was poison ivy started on my arm. The next day it was behind my eyes burning and on my face and systemic on the underneath sides of my body, inner arms, backs of the legs and stomach. It isn't on my back other than my scalp and ears. It feels like poison ivy that has spread badly, but I haven't been near any. No one came back and said what their doctor told them? Hmm.
Reply

Loading...

Me again, the medication that the doctors gave to me was for treating the virus from chicken pox because they said that whatever had caused the hives was an immune response and my immune system was now compromised so my body was actually fighting against my own progesterone and didn't have enough immune fighting strength left to fight back the shingles virus. The anti-viral for shingles did make it go away. I also used heavy heavy amounts of turmeric in shea butter and coconut oil to sooth the itching and pain. They also prescribed a sterroid prednisone, but I couldn't bring myself to take that knowing my liver was already overloaded with artificial hormones (sterroids). There should be a huge warning on Plan B that says - may compromise your immune system resulting in shingles, hives, and allergic reaction. The worst thing I have experienced in a very long time.
Reply

Loading...

I have the same exact thing “ took Plan B. And my period started one week earlier. The day after I started my period I got a rash around my breasts and on my lower abdomen. Still have it”
Reply

Loading...

What did you do to get rid of it? I have really bad insurance that doesn’t cover medication and I’ve tried everything over the counter
Reply

Loading...

soo i'm so glad a bunch of people have the same thing, but i've only seen one person say they got it cleared up. My body rash started 11 days after taking the pill (this isn't my first time taking it over the years but my first time with a reaction). The rash started the same day I got my first spotting of my period coming. It's been 2.5 days and i'm still hella itchy and it doesn't seem to be going away. I took benadryl yesterday and it didn't seem to do much.

How'd y'all get it to go away?
Reply

Loading...

Since most of the posts are just reiterating that it happened to them I figured I’d give my timeline of events for future people.
Took pill. 11 days later my period semi started (2 days earlier than scheduled) and my body rash started (mostly on my stomache but also some Above my knees, slightly on my feet, neck, and inner arms). Day 2 of rash was intense. Took Benadryl and rubbed eucalyptus essential oil to help itching. Also used Calamine lotion so as to not use the oils to often. By day 4 my rash was fading and the itch was mostly gone. Day 5 no itch and very slightly noticeable rash if you looked close. Day 6 all cleared up (period also ended). The only other comment I have is that the period smell...was way worse than normal one of the days of my period. To the point that my diva cup will probably have to be replaced if I can’t get the smell out.
My rash was mild, I have a really good immune system. If youe rash blisters I’d see a doctor for better meds than just Benadryl and oils.
Reply

Loading...

Yes omg! My hands and feet are swollen. Even when the itching begins to go away both my hands and feet itch very badly. After eating meat I also had a difficult time breathing and swallowing.
Reply

Loading...

Are you still itching?
Reply

Loading...

How long did the rash last? What did you need to clear it up?
Reply

Loading...